# SDR EIA2001136

- Difficulty date: March 12, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 65BU60751635
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND R1 DOOR FORWARD LOWER, AFT UPPER, AND AFT LOWER STOP FITTINGS CRACKED, P/NS 65BU60751635, 65B1356618, 65B1356426.  STOP FITTINGS REPLACED PER SRM 51-10-01.  (M)
